Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 914183, 13 pages
http://dx.doi.org/10.1155/2010/914183
Research Article

Extreme Points and Rotundity in Musielak-Orlicz-Bochner Function Spaces Endowed with Orlicz Norm

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 17 June 2010; Accepted 27 August 2010

Academic Editor: Paul Eloe

Copyright © 2010 Shaoqiang Shang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaoqiang Shang, Yunan Cui, and Yongqiang Fu, “Extreme Points and Rotundity in Musielak-Orlicz-Bochner Function Spaces Endowed with Orlicz Norm,” Abstract and Applied Analysis, vol. 2010, Article ID 914183, 13 pages, 2010. doi:10.1155/2010/914183